# SDR CA990330064

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Condition: Failed
- Location: Stall Warning
- Part time: 8,752 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) IN CLIMB, STALL CAUTION MESSAGE AFTER 8 DEGREE FLAP.  FIRST OFFICER STALL TAPE CAME UP TO 160 KNOTS.  QUICK REF HANDBOOK CARRIED OUT.  FIRST OFFICER TAPE 190 KNOTS AT FLAP ZERO DEGREE, 145 KNOTS AT FLAP 45 DEGREE.  CHANGED LEFT HAND ANGLE OF ATTACK SENSOR, AND NR 2 MACH TRANSDUCER.
